Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Half-Space Problems for a Linearized Discrete Quantum Kinetic Equation
Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013). (Kinetisk teori)ORCID iD: 0000-0003-1232-3272
2015 (English)In: Journal of statistical physics, ISSN 0022-4715, E-ISSN 1572-9613, Vol. 159, no 2, p. 358-379Article in journal (Refereed) Published
Abstract [en]

We study typical half-space problems of rarefied gas dynamics, including the problems of Milne and Kramer, for a general discrete model of a quantum kinetic equation for excitations in a Bose gas. In the discrete case the plane stationary quantum kinetic equation reduces to a system of ordinary differential equations. These systems are studied close to equilibrium and are proved to have the same structure as corresponding systems for the discrete Boltzmann equation. Then a classification of well-posed half-space problems for the homogeneous, as well as the inhomogeneous, linearized discrete kinetic equation can be made. The number of additional conditions that need to be imposed for well-posedness is given by some characteristic numbers. These characteristic numbers are calculated for discrete models axially symmetric with respect to the x-axis. When the characteristic numbers change is found in the discrete as well as the continuous case. As an illustration explicit solutions are found for a small-sized model.

Place, publisher, year, edition, pages
Springer, 2015. Vol. 159, no 2, p. 358-379
Keywords [en]
Bose-Einstein condensate, Low temperature kinetics, Discrete kinetic equation, Milne problem, Kramer problem
National Category
Other Mathematics Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-35795DOI: 10.1007/s10955-015-1190-4ISI: 000351690500010OAI: oai:DiVA.org:kau-35795DiVA, id: diva2:802137
Available from: 2015-04-10 Created: 2015-04-10 Last updated: 2018-12-17Bibliographically approved

Open Access in DiVA

fulltext(239 kB)39 downloads
File information
File name FULLTEXT01.pdfFile size 239 kBChecksum SHA-512
c4863ed34e640677dc1bb366a8cabe1eb799b6f92c715bf60c8e1d53b9c7e25cfde0c08a8bee3a1cb8fd0fc6d1d4e3e9d6681545fce8814587a9290e7ab602f7
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Bernhoff, Niclas

Search in DiVA

By author/editor
Bernhoff, Niclas
By organisation
Department of Mathematics and Computer Science (from 2013)
In the same journal
Journal of statistical physics
Other MathematicsMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 39 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 344 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf